# SDR EIA2006383

- Difficulty date: November 22, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 84,289 hours, 14,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 450 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT STR 28, BS 450.  REMOVED INTERNAL FRAME STRUCTURE AND DAMAGED PORTION OF STR 28L PER B747 SRM 53-10-03, FIG 3; 53-10-20, FIG 11;51-10-02, PGS 7-8;51-10-01, PG 9; 51-30-02, PGS 2, 3, 8, 9.
